# SDR TSAA0133144

- Difficulty date: October 20, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 5 AND NR 6 EMERGENCY FLOOR LIGHT BATTERY PACK DUE TO INOPERATIVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
